The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 35, Issue 2, 2019
Metadata
 

Quantum mappings acting by coordinate transformations on Wigner distributions
Nuno Costa Dias and João Nuno Prata
pp. 317–337
Abstract | Full-Text PDF (313 KB) | Metadata

A polynomial Carleson operator along the paraboloid
Lillian B. Pierce and Po-Lam Yung
pp. 339–422
Abstract | Full-Text PDF (902 KB) | Metadata

Sharp decouplings for three dimensional manifolds in $\mathbb R^5$
Ciprian Demeter, Shaoming Guo and Fangye Shi
pp. 423–460
Abstract | Full-Text PDF (454 KB) | Metadata

A remark about critical sets in $\mathbb R^3$
Juan Souto
pp. 461–469
Abstract | Full-Text PDF (180 KB) | Metadata

Heisenberg quasiregular ellipticity
Katrin Fässler, Anton Lukyanenko and Jeremy T. Tyson
pp. 471–520
Abstract | Full-Text PDF (608 KB) | Metadata

On commensurability of right-angled Artin groups I: RAAGs defined by trees of diameter 4
Montserrat Casals-Ruiz, Ilya Kazachkov and Alexander Zakharov
pp. 521–560
Abstract | Full-Text PDF (813 KB) | Metadata

Unconditional and quasi-greedy bases in $L_p$ with applications to Jacobi polynomials Fourier series
Fernando Albiac, José L. Ansorena, Óscar Ciaurri and Juan L. Varona
pp. 561–574
Abstract | Full-Text PDF (255 KB) | Metadata

Growth behaviour of periodic tame friezes
Karin Baur, Klemens Fellner, Mark J. Parsons and Manuela Tschabold
pp. 575–606
Abstract | Full-Text PDF (457 KB) | Metadata

Zeros of optimal polynomial approximants: Jacobi matrices and Jentzsch-type theorems
Catherine Bénéteau, Dmitry Khavinson, Constanze Liaw, Daniel Seco and Brian Simanek
pp. 607–642
Abstract | Full-Text PDF (468 KB) | Metadata